# SDR DL72S980797

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69678811
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GUSSET ANGLE AT FS 1273 ON THE RT VENTRAL STAIRWAY TORQUE BOX WAS FOUND WITH A TYPICAL CRACK.  THE GUSSET ANGLE WAS REPLACED WITH A NEW PART PER BAC S/B 727-53-0129 AND    DOCUMENTED PER ER/A 364503-14AD.
